Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

191 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for weakness and excessive sleepiness while having vitamin D deficiency

Answered by
Dr.
Dr. Anshul Varshney

Internal Medicine Specialist

Practicing since :2009

Answered : 3072 Questions

default
Posted on Fri, 18 May 2018 in Medicines and Side Effects
Question: Hi doctor

My age is 32 years and weight 55kg, from last 3-4 months im feeling so much of weekness and always feel like sleeping. Even if i sleep early i dont feel like getting up early in the morning. Im usually a hard working women stretch performing my ofc work taking care of house etc .. so im not liking this feeling of laziness/weekness.

I have iron n D deficiency. Not sure if this is the reason for weekness.

Please suggest me something to get back to my original lifestyle.

Thanks
XXXX
doctor
Answered by Dr. Anshul Varshney 13 hours later
Brief Answer:
Get your blood tests done

Detailed Answer:
Hi.
Welcome to HealthcareMagic. I am Dr Anshul Varshney for your help.

Yes, vitamin D deficiency is not going to cause these symptoms.
If your Hemoglobin is good then slightly low iron won't also cause the symptoms.
I would recommend you to get your thyroid profile checked once.

Feel free to write back to me with the reports.
Regards



Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Anshul Varshney 1 hour later
Hi doctor, Thanks for your reply. As you mentioned my hemoglobin is good as i donated blood in the month of Aug where they checked it before taking blood.

Also, i got full body checkup done in the month of march and thyroid test is negative with a values of T3 100, T4 6.2 and TSH 1.42

Thanks
XXXX
doctor
Answered by Dr. Anshul Varshney 31 hours later
Brief Answer:
Take good multivitamin

Detailed Answer:
In that case this could be general debility. It could be stress related or could be due to unhealthy life.
Take a good multivitamin like Wellwoman for 1 month. Start yoga and meditation and i am hopeful you should recover soon.
I don't think there is any medical problem pertaining to your symptoms.
Good Luck.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Treatment/Therapy
Medical Topics ,   ,  

Recent questions on  Stress

doctor1 MD

Hi,I am 23 years old, 6ft'1 and weigh 210 pounds. Two weeks ago, I suddenly became constipated after eatting lunch. In addition, I developed a dull but annoying pain in my lower left abdomen, near my hip. The weird thing is I have bowl movements but not normal ones like I am used too. I have an issue with anxiety and prescribed medication for it. However, I no longer take it, but I do have manageing my stress and anxiety. I saw my doctor yesterday and he said it could be a gi bug and could have developed because of stress.

doctor1 MD

I have recently had a spotty period but my boobs are sore and swollen and I have been slightly nauseous but my pregnancy test came out negative. Is it still possible to be pregnant? I know stress can cause off periods but I get stressed a lot and don t normally have issues with my period being light. When I stress it s generally just delayed a little.

doctor1 MD

MY partner had a pituitary apolexy 7 weeks ago which he had an operation on, but some of the tumour is still there. He is now on thyroxine 100 mcgs od and hydrocortisone 20mgs morning, 15mgs lunchtime and 5 mgs pm. How much alcholol is he allowed to consume in a day. Also is it possible that the pituiatary gland will work again as it was not all removed. Can hydrocortisone make you aggressive, especially when drinking alchohol his age is 42 years he is 178cm and 102 kgs

doctor1 MD

Hello Doctor,

My aunt was unwell for the past week with a possible cause of parasitic worms. She had a stay for about 3 days in the hospital which resulted in her being very week. This week when she was home she felt giddy and hit her head to the floor. The various tests conducted have all Thankfully been Fine. She though is very weak and cannot even sit down on the bed. She is currently recuperating in the hospital and the blood, stool tests were norma. The liver tests were having figures on a slightly higher side and are awaiting the cortisol results in a couple of days. The practioners are trying to find the actual cause of the weakness. The ammonia levels were high and sodium was less. She was on a saline 3 concentration sodium. Can you please advise what may be the trigger for this weakness.

doctor1 MD

Hi Doctor, I want to improve my brain performance, so visited Ayurvedic doctor to take the swarna bhasma,i am little obese and having snoring problem, so doctor has prescribed varanadi kashayam. Apart from this, i have short temper problem, so...

doctor1 MD

hi i m facing sleep disturbance since last 8 years i feel too much pressure over and behing myleft ears may be it leads to stress and breaks my sleep after i sleep abnormal feeling on left while yawning too much tightness on left ear and...

doctor1 MD

I have low body temperature, and am concerned that my thyroid may be not working optimally. My TSH is 4.13. If I reduce the stress in my life, will my thyroid bounce back ?